MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SOMATOM GO.ALL; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHINEERS AG SOMATOM GO.ALL; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11061630
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 11/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Siemens healthiness is conducting a thorough investigation of the reported event.Additional information about patient health status and the affected hardware for technical investigation has been requested.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed as soon as the investigation is completed, or new information has become available.
 
Event or Problem Description
Siemens healthiness was made aware of an incident that occurred on a somatom go.All ct-scanner in the united kingdom.It is reported that a disabled 66-year-old female patient was transferred from her wheelchair to the phs (patient handling system - table) and her leg suffered a 10 cm long gash inside of her right leg.The injury required 15 sutures in a 1.5 h surgery.It was further reported that the injury was caused by the mounted metal rail for interventional panel at the phs.A first onsite investigation did not show any sharp edges or objects that could have caused the described injury.
 
Additional Manufacturer Narrative
Siemens healthineers has requested the part, which are suspected to be the potential cause for the reported injury.Due to shipping times and customs the part has not arrived yet for investigation.We are still waiting for the requested the part.Once the investigation is finished, we will send a final report.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the event.Our specialists investigated the metal bar and the outside edges of the side rail which were within specification.There are no sharp edges or machining burrs.A safety assessment has been performed.No general product problem could be identified; therefore, no further measures are deemed necessary.

Brand Name
SOMATOM GO.ALL
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 - or-
rittigfield 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key20704864
Report Number3004977335-2024-00136
Device Sequence Number18168025
Product Code JAK
UDI-Device Identifier04056869151564
UDI-Public(01)04056869151564
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K211373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11061630
Device Catalogue Number11061630
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by ManufacturerNot provided
05/14/2025
Initial Report FDA Received Date11/18/2024
Supplement Report FDA Received Date03/14/2025
05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale
Patient Weight52 KG